# SDR DALA2024102010216

- Difficulty date: October 14, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 93,336 hours, 43,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 77233500
- Part serial: 5304
- Condition: Inoperative
- Location: Zone 200
- Part time: 44,062 hours, 23,737 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DISC: CABIN OVERWING EXIT DOORS LOWER RIGHT EMERGENCY LIGHTS OUT. C/A: REFERENCED A-320 ASM 33-51-02. REPLACED EPSU 12WL BATTERY, NO HELP. REINSTALLED ORIGINAL BATTERY. SWAPPED EPSU 12WL WITH KNOWN GOOD UNIT, BOTH RIGHT LOWER SIGNS ILLUMINATED. NEEDS STOCK# 33- 3351-9-0002 EPSU. ADVISED AOG. KNOUSE 058016. R/R EPSU PER A320 33-51. OPS NML. (LP: 65547824)
